Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 91267, 21 pages
http://dx.doi.org/10.1155/IJMMS/2006/91267

On λ-rings and topological realization

Department of Mathematics, The Ohio State University Newark, 1179 University Drive, Newark 43055, OH, USA

Received 19 July 2005; Accepted 12 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Donald Yau, “On -rings and topological realization,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 91267, 21 pages, 2006. https://doi.org/10.1155/IJMMS/2006/91267.